# SDR DALA2015121007517

- Difficulty date: December 10, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 74,912 hours, 33,469 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 38 EFG INOPERATIVE.  FOUND BROKEN WIRE ON SEAT DISCONNECT. REPAIRED WIRE IAW SWPM 20-10-13.  LIGHT TESTS GOOD IAW AMM 33-51-00.
